Log in
Endometriosis UK
41,405 members35,305 posts

Chronic Pain 1 week before second Zoladex injection

Hi everyone,

I wonder if anyone can give me some advice. I had my first Zoladex injection 3 weeks ago today and for the first week and a half the pain was awful and then settled down nicely. Now the last 2 days I can feel the same pain creeping back again, worse today then yesterday and I'm wondering if the implant can wear off early and my original symptoms can return or do I need to be concerned about the return of my severe pain? 😢

6 Replies
oldestnewest

This happened to me for months, I could always tell when my next jab was due, mine did get easier the more I had though so fingers crossed for you I had 7 in total x

1 like
Reply

Thank you for your reply T-cake, I ended up in A&E on morphine most of the day and they've sent me home with Oral Morphine and they emailed my consultant as he wasn't in today. I'm sure once I have my second implant things will settle down again. Your words really put my mind at rest though and I hope you're doing ok now x

Reply

It should settle down after a few injections.

Having said that I was on it for 18 months and towards the end in particular the last wk would start causing me pain as if it was wearing off.

See how you go x

1 like
Reply

Thank you so much Kelly Marie, I ended up in hospital on morphine and been sent home with oral morphine and hope things settle down after my second implant next Monday. I've read a few things that say it can wear off early and the symptoms come back, so thank you for the reassurance and I hope you are now well x

Reply

hi! ive had a similar injection except im on Lupron. ever since I've been on it I have felt no relief at all for some reason. my doctor said she doesn't know why, but everybodys body is different! some have great experience with it, some do not. I don't think it is a concern to have this pain because side affects can literally be anything (including pain), but if it is worse than before you were on it, maybe you could stop taking the injections if that would help you feel better. talk to your Gynae and make a very serious point about your pain. I hope you really find relief

Reply

Hi Nickikh22, I had 3 months of Zoladex between having a laparoscopy in November 2017 and a hysterectomy 2 weeks ago (June 2018). I had the Zoladex injections in Dec, Jan and Feb and then was waiting for my hysterectomy surgery date (7 months between both ops). My consultants plan of action was for it to reduce pain and to shrink the endo that was dangerously on my bowel and ureter tube (which is why they didn't do the surgery in Nov). All pain stopped within about 4/5 weeks after my first injection and then after the last injection (Feb) I started to get the pains back again within 6 weeks and had spotting 3 months later. I really didn't want to go on the injections but I am now glad I did as the endo had nearly all gone when I had my hysterectomy. Your body is only just beginning to adjust to the first injection, each time you have one you go more into a menopausal state and after about 6/7 weeks you will feel so much better, but will just have the hot flushes!! Give me hot flushes to endo pain any day. Good luck. J xx

Reply

You may also like...